# SDR UIEA2019122306133

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,710 hours, 17,641 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE WHILE LANDING.  ACCOMPLISHED FIM 32-09-03 FIG 103. NO PSEU FAULTS AT THIS TIME. CLEARED MSG, NO FURTHER FAULTS.
